# SDR AU960884

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Plate
- Part number: 11582006821
- Condition: Cracked
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR SHOCK ABSORBER REINFORCEMENT PLATE CRACKED IN  LOWER WELDED AREA - CRACK LENGTH 28MM (1.1IN)
